MAUDE Adverse Event Report: NOVA BIOMEDICAL CORPORATION NOVA STAT PROFILE PHOX ULTRA; ELECTRODE, ION BASED, ENZYMATIC, CREATININE

NOVA BIOMEDICAL CORPORATION NOVA STAT PROFILE PHOX ULTRA; ELECTRODE, ION BASED, ENZYMATIC, CREATININE
Model Number 42014
Health Effect - Clinical Code No Information (3190)
Date of Event 09/26/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No adverse event or patient impact was reported.Investigation ongoing.
 
Event or Problem Description
On (b)(6) 2018: discrepant creatinine results for patient in cancer center when compared to lab.

Brand Name
NOVA STAT PROFILE PHOX ULTRA
Common Device Name
ELECTRODE, ION BASED, ENZYMATIC, CREATININE
Manufacturer (Section D)
NOVA BIOMEDICAL CORPORATION
200 prospect street
waltham MA 02454 3465
MDR Report Key8241359
Report Number1219029-2019-00002
Device Sequence Number2190415
Product Code CGL
UDI-Device Identifier00385480420143
UDI-Public00385480420143
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K1219029
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number42014
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/13/2018
Initial Report FDA Received Date01/11/2019
Patient Sequence Number1